Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2018, Vol. 34 Issue (5): 855-872    DOI: 10.1007/s10114-017-6274-4
Articles Current Issue| Next Issue| Archive| Adv Search |
Optimal Time Decay of Navier-Stokes Equations with Low Regularity Initial Data
Jun Xiong JIA1,2
1. Department of Mathematics, Xi'an Jiaotong University, Xi'an 710049, P. R. China;
2. Beijing Center for Mathematics and Information Interdisciplinary Sciences(BCMⅡS), Beijing 100190, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7